# SDR VNAA202404090013

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING (4E/A) OF ATTACHMENT POINT AT GALLEY 1 AND CORROSION ON FITTING (2EA) OF ATTACHMENT POINT AT ENTRANCE COMPARTMENT. (FLOOR STRUCTURE AREA).  FITTING (4E/A) OF ATTACHMENT POINT AT GALLEY 1 AND CORROSION ON FITTING (2EA) OF ATTACHMENT POINT AT ENTRANCE COMPARTMENT WERE EVALUATED PER CRJ900 SRM 53-21-43-101-001-A03 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
